MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number RLT281412
Medical Device Problem Code Inadequacy of Device Shape and/or Size (1583)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/23/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The following was reported to gore: on (b)(6) 2024, the patient was treated emergently for a ruptured abdominal aortic aneurysm using gore®excluder®aaa endoprosthesis devices.Although the patient had an 80 degree turn in the proximal aortic neck, due to the emergent nature of the case a gore®excluder® conformable aaa endoprosthesis trunk device could not be obtained.Additionally, the patient's iliac arteries were too wide to get distal seal, so due to the emergent nature of the case 32mm and 36mm gore®excluder® conformable aaa endoprosthesis cuffs were implanted in the left and right iliac arteries.At the time, the physician expected these measures to be short-term fixes.On (b)(6) 2025, the patient underwent an open repair of the aneurysm, with explantation of all of the gore devices except for the cuff in the right iliac artery.Reportedly, there were no active endoleaks, but the physician was still very concerned about the marginal nature of the proximal seal zone.
 
Additional Manufacturer Narrative
H.6.Investigation conclusions code d1103: it should be noted that, per the gore® excluder® aaa endoprosthesis instructions for use, the safety and effectiveness of the gore® excluder® aaa endoprosthesis have not been evaluated in patients with proximal necks with > 60° angulation of the proximal aortic neck.Key anatomic elements that may affect successful exclusion of the aneurysm include severe proximal neck angulation.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Additional Manufacturer Narrative
Corrected h.6.Investigation conclusions code d1103 to d1102.H.6.Investigation conclusions code d1102: per the gore® excluder® aaa endoprosthesis instructions for use (ifu) the maximum aortic neck angle is 60 degrees, however, it was reported that the patient had a neck angle of 80 degrees.

Brand Name
GORE® EXCLUDER® AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL PHOENIX 2 B/P
32470 n. north valley parkway
phoenix AZ 85085
Manufacturer Contact
bryce wargin
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key22609342
Report Number3007284313-2025-04139
Device Sequence Number14798869
Product Code MIH
UDI-Device Identifier00733132622528
UDI-Public(01)00733132622528(17)260724
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date07/24/2026
Device Catalogue NumberRLT281412
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/23/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/25/2025
Supplement Report FDA Received Date10/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/26/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOREPINEPHRINE IV - ONLY INPATIENTAMIODARONEAS
Patient Age74 YR
Patient SexMale
Patient Weight78 KG